# SDR DLL19981299

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- Engine: Rroyce RB21122*
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibration Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Part time: 75,747 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 VIBRATION LIGHT CAME ON.  INDICATED APPROX 2.9 BOTH A AND B.  ACCOMPANIED BY ENGINE VIBRATION.  SHUT DOWN ENGINE VIAPOM.  CRUISE AT 350.  NO THROTTLE MOVEMENT AT TIME OF FAILURE.  LUBED FAN BLADE CLAPPERS.  CHECKED CHIP DETECTORS.  INSPECTED ENGINE FOR LOOSE HOLD OPEN RODS.  NO TROUBLE FOUND.  RAN VIBRATION SURVEY PER PFHB.  ALL WITHIN LIMITS.
